# SDR SWIA201232154

- Difficulty date: November 4, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 38,250 hours, 54,496 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Out Of Adjust
- Location: Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

DURING DESCENT AIRCRAFT STARTED UNCOMMANDED LEFT TURN.  UPON DISCONNECTING AUTOPILOT, AIRCRAFT CONTINUED LEFT TURN.  (FLT 5615)  INSPECTED ALL FLIGHT CONTROL CABLE ROUTING AND TENSIONS.  ADJUSTED AILERON, AILERON TRIM TENSIONS.  ALSO RT AILERON TAB WAS ADJUSTED.
